Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

La pathologie des relèvements invariants


Author: Michel Talagrand
Journal: Proc. Amer. Math. Soc. 84 (1982), 379-382
MSC: Primary 46G15; Secondary 28A51
DOI: https://doi.org/10.1090/S0002-9939-1982-0640236-7
MathSciNet review: 640236
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sur un groupe abélien localement compact $ G$, il existe une fonction mesurable $ f$ telle que pour tout relèvement $ \rho $ de $ {L^\infty }(G)$ invariant par translation, la fonction $ \rho (f)$ ne soit pas universellement mesurable, et ne possède pas la propriété de Baire forte.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G15, 28A51

Retrieve articles in all journals with MSC: 46G15, 28A51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0640236-7
Keywords: Translation invariant lifting, Borel lifting
Article copyright: © Copyright 1982 American Mathematical Society